# SDR AALA970932

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46908
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1721-1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TWO DENTS BETWEEN STA 1721 AND STA 1701 OUT OF LIMITS REF:  ADL 0032 AT 36 LT LONGERON FORWARD OF AFT CARGO DOOR.  INSTALLED CLASS I PERMANENT REPAIR PER SRM 53-20-00 FIG 6.  TST:  81,156.07 HOURS.  CYCLES:  24,004.  (X)
